Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
CHOLESTATIC HEPATITIS DUE TO TICLOPIDINE - CLINICAL AND HISTOLOGICAL RECOVERY AFTER DRUG-WITHDRAWAL - CASE-REPORT AND REVIEW OF THE LITERATURE
Autore:
GRIECO A; VECCHIO FM; GRECO AV; GASBARRINI G;
Indirizzi:
UNIV CATTOLICA SACRO CUORE,IST MED INTERNA & GERIATRIA,LARGO F VITO 1I-00168 ROME ITALY
Titolo Testata:
European journal of gastroenterology & hepatology
fascicolo: 8, volume: 10, anno: 1998,
pagine: 713 - 715
SICI:
0954-691X(1998)10:8<713:CHDTT->2.0.ZU;2-H
Fonte:
ISI
Lingua:
ENG
Soggetto:
INDUCED PROLONGED CHOLESTASIS; RANDOMIZED TRIAL; JAUNDICE; STROKE;
Keywords:
TICLOPIDINE; CHOLESTASIS; TOXIC HEPATITIS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
24
Recensione:
Indirizzi per estratti:
Citazione:
A. Grieco et al., "CHOLESTATIC HEPATITIS DUE TO TICLOPIDINE - CLINICAL AND HISTOLOGICAL RECOVERY AFTER DRUG-WITHDRAWAL - CASE-REPORT AND REVIEW OF THE LITERATURE", European journal of gastroenterology & hepatology, 10(8), 1998, pp. 713-715

Abstract

A 72-year-old housewife presented with clinical and laboratory signs of acute cholestatic hepatitis, Symptoms had appeared 6 months after she was started on ticlopidine 250 mg/day. Infectious aetiologies were excluded by serology and there was no history of alcohol abuse or use of other drugs. Clinical findings were confirmed by liver biopsy. The drug was discontinued and symptoms gradually subsided. A second biopsyobtained during this phase documented complete resolution of the hepatic damage. A review of the literature shows that the late onset of hepatic toxicity in this case is unique and this is the first report to include histological documentation during the acute phase and after recovery. (C) 1998 Lippincott Williams & Wilkins.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 20/02/20 alle ore 00:31:40